In this study, in the open unit disc $\Lambda$, by applying the $q-$ derivative operator and the fractional $q-$ derivative operator and by using the principle of subordination between analytic functions, we introduce some new interesting subclasses of $q-$ starlike and $q-$ convex analytic functions associated with error functions and modified sigmoid functions.
"An application of modified sigmoid function to a class of $q-$ starlike and $q-$ convex analytic error functions,"
Turkish Journal of Mathematics: Vol. 46:
4, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss4/15